I had UTI symptoms so I took cipro (ciprofloxacin) that I had left overfor a few days and the symtoms cleared. I now have white particles in my urine. What is it?

Yeast... It might be a yeast infection which is not uncommon to get after taking antibiotics. If you are also having itching and burning sensation you may try clotrimazole or monistat vaginal cream over the counter. Check also for pregnancy if suspected and you have been sexually active. However, if the discharge is a lot and having also pain you should see your doctor for an exam and tests.

Related Questions

74 year old woman on cipro (ciprofloxacin) 250 mg bid for 3 or 5 or 7 days for uncomplicated UTI symptoms gone after 2 days now have sore foot should I go for 3 5 or 7 days?

Cipro (ciprofloxacin) side effects! Cipro (ciprofloxacin) is a great drug for utis. Unfortunately, sometimes the drug class, called floroquinolones, can cause tendonitis and tendon pain in the extremities. It is most commonly seen with the achilles tendon, but other tendons in the foot are just as susceptible. Talk to your doctor and see if he can put you on something else to cover the uti. Read more...